Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 94, NWS Twin Cities, MN

July 15, 2019Sherburne County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 15, 2019, 4:24 PM CDT for Sherburne County, Wright County, Minnesota. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2019, 4:24 PM CDT (21:24 UTC)
Expired
Jul 15, 2019, 5:00 PM CDT
In force
36 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Sherburne County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 44 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 4:30 PM CDTHAIL 1.255 Ssw Zimmerman, MN
Jul 15, 4:32 PM CDTHAIL 0.51 S Monticello, MN
Jul 15, 4:32 PM CDTHAIL 12 W Monticello, MN
Jul 15, 4:40 PM CDTHAIL 0.5Big Lake, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 1:50 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WUUS53 KMPX 152124
SVRMPX
MNC141-171-152200-
/O.NEW.KMPX.SV.W.0094.190715T2124Z-190715T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
424 PM CDT Mon Jul 15 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wright County in central Minnesota...
  Southeastern Sherburne County in central Minnesota...

* Until 500 PM CDT.

* At 423 PM CDT, a severe thunderstorm was located near Monticello,
  or near Buffalo, moving east at 30 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Buffalo, Elk River, St. Michael, Otsego, Monticello, Big Lake and
  Albertville.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 192 and 205.
 U.S. Highway 10 in Minnesota between mile markers 202 and 217.
 U.S. Highway 169 between mile markers 159 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in The Twin Cities.

&&

LAT...LON 4524 9352 4522 9353 4523 9356 4521 9360
      4520 9363 4521 9364 4519 9366 4517 9384
      4528 9393 4544 9351
TIME...MOT...LOC 2123Z 254DEG 24KT 4524 9382 

HAIL...1.25IN
WIND...<50MPH
 
$$

JPC
3 follow-up statements
768 
WWUS53 KMPX 152139
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
439 PM CDT Mon Jul 15 2019

MNC141-171-152200-
/O.CON.KMPX.SV.W.0094.000000T0000Z-190715T2200Z/
Wright MN-Sherburne MN-
439 PM CDT Mon Jul 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN WRIGHT AND SOUTHEASTERN SHERBURNE COUNTIES...

At 437 PM CDT, a severe thunderstorm was located near Albertville, or
10 miles northeast of Buffalo, moving east at 25 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated. At 432 PM CDT, quarter size hail was 
         reported in Monticello.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Buffalo, Elk River, St. Michael, Otsego, Monticello, Big Lake and
Albertville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.

&&

LAT...LON 4524 9352 4522 9353 4523 9356 4521 9360
      4520 9363 4521 9364 4519 9366 4517 9384
      4530 9387 4544 9351
TIME...MOT...LOC 2137Z 251DEG 23KT 4528 9370 

HAIL...1.25IN
WIND...<50MPH
 
$$

JPC
674 
WWUS53 KMPX 152151
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
451 PM CDT Mon Jul 15 2019

MNC141-171-152200-
/O.CON.KMPX.SV.W.0094.000000T0000Z-190715T2200Z/
Wright MN-Sherburne MN-
451 PM CDT Mon Jul 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EAST CENTRAL WRIGHT AND SOUTHEASTERN SHERBURNE COUNTIES...

At 451 PM CDT, a severe thunderstorm was located over Otsego, or 13
miles northeast of Buffalo, moving east at 25 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Elk River, St. Michael, Otsego, Monticello and Albertville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.

&&

LAT...LON 4524 9352 4522 9353 4523 9356 4521 9360
      4520 9363 4521 9364 4519 9366 4519 9380
      4527 9385 4537 9351
TIME...MOT...LOC 2151Z 258DEG 21KT 4528 9361 

HAIL...1.25IN
WIND...<50MPH
 
$$

JPC
458 
WWUS53 KMPX 152158
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
458 PM CDT Mon Jul 15 2019

MNC141-171-152208-
/O.EXP.KMPX.SV.W.0094.000000T0000Z-190715T2200Z/
Wright MN-Sherburne MN-
458 PM CDT Mon Jul 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WRIGHT AND
SOUTHEASTERN SHERBURNE COUNTIES WILL EXPIRE AT 500 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.

LAT...LON 4524 9352 4522 9353 4523 9356 4521 9360
      4520 9363 4521 9364 4519 9366 4519 9380
      4527 9385 4537 9351
TIME...MOT...LOC 2158Z 254DEG 24KT 4529 9357 

$$

JPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:17 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 15, 3:17 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
317 PM CDT Mon Jul 15 2019

.SHORT TERM...(This evening through Tuesday night)
Issued at 315 PM CDT Mon Jul 15 2019

Two separate mechanisms for producing thunderstorms are present this
afternoon across the Upper Midwest. In addition, heat indices have
been hovering from 95-100 degrees generally, with a few sites
eclipsing 100 with locally higher dew point readings.

The first mechanism for storms is the MCV moving east across far
southeastern MN with thunderstorms to the north of the MCV
(similarly to yesterday) that are expected to remain sub-severe.
Instability and shear are limited there so expect main issues to be
lightning, small hail, heavy downpours mainly through about 5PM.

The severe weather threat this afternoon and evening is tied to the
approaching frontal boundary to our northwest. The uncertainty that
remains is just how far south will convection break through the cap
along the front. Latest thinking is storms will affect central MN,
north of St. Cloud this afternoon, but expansion southward is not
likely during the afternoon. Hence, expect most of our local
thunderstorm development after 00Z once the atmosphere begins to
cool. Storms will likely move southeast but hi-res CAMs continue to
show discrepancies in coverage. MLCAPE values of 2,500-3,500 J/kg
with near 30 knots of effective shear will be ample to produce large
hail and severe wind gusts with the stronger storms. A Severe
Thunderstorm Watch was issued along and north of a line from near
Alexandria through St. Cloud and Ladysmith, WI. To the south of this
area, the storm threat would occur later so plenty of time to
monitor trends and could expand the watch or issue a new watch if
needed. At this point though, think it may evolve into more of a
heavy rainfall threat by that time after dark. Could see isolated 2-
4" of rainfall given slow moving thunderstorm potential tonight.

Additional thunderstorms will be possible tomorrow as the
aforementioned frontal boundary essentially stalls out across the
area. Tomorrow doesn't look quite as hot as today and severe storm
potential marginally less, but as per usual with summertime
convection with a moist and unstable airmass, uncertainty in timing
and intensity of storms is somewhat high at this time.

.LONG TERM...(Wednesday through Monday)
Issued at 315 PM CDT Mon Jul 15 2019

Longer term concerns remain heat/humidity and timing of convection
through the remainder of the week.

At the beginning of the period, models indicate a rather vigorous
short wave trough moving through the Dakotas/Minnesota region
Wednesday/Wednesday night. This should bring likely chance PoPs
over the northern and eastern portion of the CWA during this
period. Severe weather threat will remain depending on overall
heating/destabilization. Along with the severe weather threat,
heavy rainfall will also be possible with NAEFS PW's indicating
2-3 standard deviations above normal.

Model trends continue to indicate heat/humidity concerns
returning Thursday or Friday after this initial wave. Both the
ECMWF and GFS bring the nearly stationary frontal boundary into
about the southern third of Minnesota. South of the front we
should see very warm air with the ECMWF particularly warm. North
of the front, we may be susceptible to periodic strong convection.
This will likely continue into Saturday before a stronger
trough/cold front moves across the region Sunday/Monday. At the
moment, we have trended high temperatures more to the 75
percentile of the member envelope into Saturday, which was
generally a degree or two warmer than NBM.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1247 PM CDT Mon Jul 15 2019

For the remainder of the afternoon, gusty SSW winds will continue
along with a VFR scattered/broken cu deck. An MCV is moving east
across southern MN and is beginning to produce a few showers that
may become thunderstorms over the next hour or two. Hence, added
VCTS at KEAU from 19-20Z. That activity associated with the MCV
will move east of the area by mid afternoon. Later, additional
thunderstorm development is expected along an approaching frontal
boundary from the Dakotas. Uncertainty is rather high again,
similarly to yesterday given timing discrepancies and model
differences. Overall, expecting scattered convection along the
front, the main question being how far south the storms will
extend. Fog development is possible overnight, especially areas
that see measurable rain.

KMSP...Best chance for thunderstorms this evening after 00Z or
01Z. Could see thunderstorms again tomorrow afternoon.

/OUTLOOK FOR KMSP/
Wed...Mainly VFR. TSRA likely late. Winds S 5 kts.
Thu...Mainly VFR. Possible TSRA late. Winds light and variable.
Fri...VFR. Winds light and variable.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Heat Advisory until 10 PM CDT this evening for MNZ060>063-
     068>070.

&&

SHORT TERM...SPD
LONG TERM...DWE
AVIATION...SPD
Hazardous weather outlook, Jul 15, 12:45 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1245 PM CDT Mon Jul 15 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
161745-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1245 PM CDT Mon Jul 15 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms today, mainly late
this afternoon and this evening. Large hail and damaging winds
will be the primary threats, along with locally excessive
rainfall and lightning. Temperatures near 90 and humid conditions
will lead to heat indices of 95 to 100 in the Twin Cities metro
area, which could lead to heat related illness, particularly in
sensitive groups and those participating in strenuous outdoor
activities.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Heat and humidity, along with periodic thunderstorm chances, will
persist through Wednesday. A few severe thunderstorms are
possible over that time period. Any storms that develop will also
be capable of producing locally excessive rainfall.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, Jul 15, 3:47 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
347 PM CDT Mon Jul 15 2019

MNZ041-042-152130-
Douglas-Todd-
347 PM CDT Mon Jul 15 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DOUGLAS AND
NORTHWESTERN TODD COUNTIES...

At 346 PM CDT, a strong thunderstorm was located 8 miles west of
Parkers Prairie, or 16 miles north of Alexandria, moving east at 30
mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Alexandria, Eagle Bend, Carlos, Leaf Valley, Miltona, Belle River,
Millerville, Melby and Rose City.

This includes U.S. Highway 71 between mile markers 204 and 210.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4589 9516 4606 9577 4611 9574 4611 9515
      4625 9514 4625 9497
TIME...MOT...LOC 2046Z 279DEG 27KT 4613 9549

CTG
Special weather statement, Jul 15, 3:53 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
353 PM CDT Mon Jul 15 2019

MNZ049-051-059-060-152130-
Hennepin-Sherburne-Stearns-Wright-
353 PM CDT Mon Jul 15 2019

...AN AREA OF STRONG THUNDERSTORMS STORMS WILL AFFECT WRIGHT...
NORTHWESTERN HENNEPIN...CENTRAL SHERBURNE AND SOUTHEASTERN STEARNS
COUNTIES THROUGH 430 PM CDT...

At 352 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Kimball to Montrose.
Movement was east at 30 mph.

Winds in excess of 30 mph and nickel size hail are possible with
these storms.

Locations impacted include...
St. Cloud, Buffalo, Plymouth, Maple Grove, Elk River, St. Michael,
Otsego, Monticello, Big Lake, Rogers, Albertville and Delano.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 173 and 205.
 U.S. Highway 10 in Minnesota between mile markers 186 and 215.
 U.S. Highway 12 between mile markers 116 and 140.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4553 9367 4500 9341 4500 9422 4514 9427
      4515 9425 4528 9426 4529 9431 4544 9436
TIME...MOT...LOC 2052Z 272DEG 28KT 4537 9419 4508 9398

JPC
Local storm report, Jul 15, 3:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
355 PM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             4 NNE MAPLE LAKE        45.29N 93.96W
07/15/2019  M0.75 INCH       WRIGHT             MN   TRAINED SPOTTER

&&

TDH
Special weather statement, Jul 15, 4:08 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
408 PM CDT Mon Jul 15 2019

MNZ042-043-050-152200-
Benton-Morrison-Todd-
408 PM CDT Mon Jul 15 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BENTON...EAST
CENTRAL TODD AND MORRISON COUNTIES...

At 408 PM CDT, a strong thunderstorm was located near Camp Ripley, or
near Little Falls, moving east at 35 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Little Falls, Pierz, Royalton, Randall, Swanville, Bowlus, Flensburg,
Lastrup, Camp Ripley, Buckman, Sobieski and Harding.

This includes U.S. Highway 10 in Minnesota between mile markers 130
and 159.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4623 9440 4618 9437 4616 9437 4616 9392
      4615 9384 4577 9418 4593 9485 4624 9447
TIME...MOT...LOC 2108Z 284DEG 31KT 4606 9442

CTG
Local storm report, Jul 15, 4:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
421 PM CDT MON JUL 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 NW CARLOS             46.00N 95.34W
07/15/2019  M0.70 INCH       DOUGLAS            MN   PUBLIC

&&

TDH
Special weather statement, Jul 15, 4:24 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
424 PM CDT Mon Jul 15 2019

MNZ041-042-152215-
Douglas-Todd-
424 PM CDT Mon Jul 15 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DOUGLAS AND
SOUTHERN TODD COUNTIES...

At 423 PM CDT, strong thunderstorms were clustered 8 miles north of
Lake Osakis, or 15 miles northeast of Alexandria, moving east at 40
mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Alexandria, Long Prairie, Browerville, Carlos, Lake Osakis, Little
Sauk, Round Prairie, Miltona, Garfield, Belle River, Nelson and West
Union.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 105 and 119.
 U.S. Highway 71 between mile markers 172 and 196.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4610 9465 4593 9485 4590 9471 4577 9484
      4580 9528 4592 9555 4611 9518
TIME...MOT...LOC 2123Z 270DEG 33KT 4602 9509

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:05 PM CDTTornado WarningMPXMorrison25 min
Jul 14, 7:12 PM CDTSpecial Weather StatementMPXMille Lacs33 min
Jul 14, 7:24 PM CDTSpecial Weather StatementMPXMorrison96 min
Jul 14, 7:39 PM CDTFlash Flood WarningMPXMorrison3 hr
Jul 14, 7:47 PM CDTTornado WarningMPXBenton, Mille Lacs, Morrison43 min
Jul 14, 8:04 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs56 min
Jul 14, 8:29 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec46 min
Jul 14, 8:51 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti24 min
Jul 14, 9:26 PM CDTSpecial Weather StatementMPXAnoka, Ramsey, Washington64 min
Jul 15, 4:25 AM CDTSpecial Weather StatementMPXLac qui Parle65 min
Jul 15, 2:57 PM CDTSpecial Weather StatementMPXTodd33 min
Jul 15, 3:32 PM CDTSpecial Weather StatementMPXTodd43 min
Jul 15, 3:47 PM CDTSpecial Weather StatementMPXDouglas43 min
Jul 15, 3:53 PM CDTSpecial Weather StatementMPXHennepin, Sherburne, Wright37 min
Jul 15, 4:08 PM CDTSpecial Weather StatementMPXMorrison52 min
Jul 15, 4:24 PM CDTSpecial Weather StatementMPXDouglas, Todd51 min
Jul 15, 4:29 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright31 min
Jul 15, 4:44 PM CDTSevere Thunderstorm WarningMPXIsanti, Sherburne31 min
Jul 15, 4:59 PM CDTSpecial Weather StatementMPXCarver46 min
Jul 15, 5:00 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Wright45 min
Jul 15, 5:05 PM CDTSpecial Weather StatementMPXDouglas40 min
Jul 15, 5:22 PM CDTSpecial Weather StatementMPXHennepin38 min
Jul 15, 5:28 PM CDTTornado WarningMPXCarver13 min
Jul 15, 5:37 PM CDTSevere Thunderstorm WarningMPXHennepin, Ramsey38 min
Jul 15, 5:44 PM CDTSpecial Weather StatementMPXChisago61 min
Jul 15, 5:44 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott31 min
Jul 15, 6:04 PM CDTSpecial Weather StatementMPXRamsey, Washington41 min
Jul 15, 6:17 PM CDTFlash Flood WarningMPXHennepin4 hr
Jul 15, 6:17 PM CDTSpecial Weather StatementMPXDakota28 min
Jul 15, 6:22 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Scott38 min
Jul 15, 6:29 PM CDTFlash Flood WarningMPXAnoka, Hennepin, Ramsey3 hr
Jul 15, 6:39 PM CDTSpecial Weather StatementMPXCarver, Scott3 hr
Jul 15, 6:45 PM CDTSpecial Weather StatementMPXDakota45 min
Jul 15, 6:49 PM CDTFlash Flood WarningMPXDakota, Hennepin, Scott3 hr
Jul 15, 6:58 PM CDTTornado WarningMPXScott20 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.